×

zbMATH — the first resource for mathematics

Found 28 Documents (Results 1–28)

100
MathJax
Mosc. Univ. Math. Bull. 68, No. 3, 148-155 (2013); translation from Vestn. Mosk. Univ., Ser. I 68, No. 3, 21-29 (2013).
MSC:  37J35 37B35 37J15 20B25
PDF BibTeX XML Cite
Full Text: DOI
Bourguignon, Jean-Pierre (ed.) et al., Noncommutativity and singularities. Proceedings of French-Japanese symposia held at IHÉS, Bures-sur-Yvette, France, November 20-23 and November 15–18, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-54-9/hbk). Advanced Studies in Pure Mathematics 55, 353-363 (2009).
PDF BibTeX XML Cite
Shkil, Mykola (ed.) et al., Symmetry in nonlinear mathematical physics. Proceedings of the second international conference, Kyiv, Ukraine, July 7-13, 1997. Memorial Prof. W. Fushchych conference. Vol. 2. Kyiv: Institute of Mathematics of the National Academy of Sciences of Ukraine. 359-365 (1997).
MSC:  37K05 37J15 37K10
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification